Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 585609, 9 pages
http://dx.doi.org/10.1155/2014/585609
Research Article

Bifurcations of Orbit and Inclination Flips Heteroclinic Loop with Nonhyperbolic Equilibria

School of Science, China University of Geosciences (Beijing), Beijing, 100083, China

Received 10 October 2013; Accepted 16 January 2014; Published 23 March 2014

Academic Editors: M. Han, Z. Jin, and Y. Xia

Copyright © 2014 Fengjie Geng and Junfang Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. J. Homburg and B. Krauskopf, “Resonant homoclinic flip bifurcations,” Journal of Dynamics and Differential Equations, vol. 12, no. 4, pp. 807–850, 2000. View at Google Scholar · View at Scopus
  2. C. A. Morales and M. J. Pacifico, “Inclination-flip homoclinic orbits arising from orbit-flip,” Nonlinearity, vol. 14, no. 2, pp. 379–393, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. S. Shui, J. Li, and X. Zhang, “Nonresonant bifurcations of heteroclinic loops with one inclination flip,” International Journal of Bifurcation and Chaos, vol. 21, no. 1, pp. 255–273, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. Xu and D. Zhu, “Bifurcations of heterodimensional cycles with one orbit flip and one inclination flip,” Nonlinear Dynamics, vol. 60, no. 1-2, pp. 1–13, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. T. Zhang and D. Zhu, “Codimension 3 homoclinic bifurcation of orbit flip with resonant eigenvalues corresponding to the tangent directions,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 14, no. 12, pp. 4161–4175, 2004. View at Publisher · View at Google Scholar · View at Scopus
  6. B. Deng, “Homoclinic bifurcations with nonhyperbolic equilibria,” SIAM Journal on Mathematical Analysis, vol. 21, pp. 693–720, 1990. View at Google Scholar
  7. J. Klaus and J. Knobloch, “Bifurcation of homoclinic orbits to a saddle-center in reversible systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 13, no. 9, pp. 2603–2622, 2003. View at Publisher · View at Google Scholar · View at Scopus
  8. J. D. M. Rademacher, “Homoclinic orbits near heteroclinic cycles with one equilibrium and one periodic orbit,” Journal of Differential Equations, vol. 218, no. 2, pp. 390–443, 2005. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Wiggins, Introduction to Applied Nonlinear Dynamical System and Chaos, Spinger, New York, NY, USA, 1990.